Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had uterine ablation done. Feeling weak and shaky, cramping, nausea and severe diarrhhea. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I had a uterine ablation done Thursday. Since then I have been feeling extremely weak and shaky. Muscles feel like jello (as if I had an extreme workout) No fever or bleeding...clear discharge minimal cramping but mild to moderate nausea and severe diarreah the first day after. I am feeling much better...but not myself. Have you ever heard of this type of problem following an ablation?
Posted Sun, 27 Oct 2013 in Medicines and Side Effects
Answered by Dr. Srikanth Reddy 46 minutes later
Brief Answer:
Yes it is possible

Detailed Answer:

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Uterine ablation causes a raw wound inside the uterus which heals by self. Now this raw surface basically induces a systemic inflamatory response and causes a release of multiple inflammatory messengers.

This can cause vomiting diarthoea fatigue weakness tremors breathlessness nausea backaches and many other symptoms.
Its a normal body response and its its own way to cope with an insult over yhe body. Nothing harmful about it. Just give it some time.

If the symptoms persist the you can get a random sugar, electrolytes and hemoglobin levels done in your blood. Derangements in the levels of these parameters can also cause similar symptoms.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor